# SDR 20010515AP004

- Difficulty date: May 4, 2001
- Submitted: May 4, 2001
- Operation: General aviation
- Make and model: Fokker F.27MK 400
- Aircraft serial: 10652
- Aircraft time: 8,843 hours, 9,177 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AC11184
- Part serial: DW270
- Condition: Binding
- Location: Mlg
- Part time: 8,843 hours, 9,177 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER SELECTION OF LANDING GEAR TO THE UP POSITION. MAIN LANDING GEAR UPLOCK ACTUATOR WAS SLOW TO RETRACT TO LOCK THE GEAR IN THE UP POSITION AND TO EXTINQUISH THE UNSAFE LIGHT.  THE ACTUATOR IS SPRING-LOADED TO THE RETRACT POSITION.
